Header menu link for other important links
Solving space-fractional Cauchy problem by modified finite-difference discretization scheme
Abu Arqub Omar, Edwan Reem, Mohammed Al-Smadi,
Published in Elsevier BV
Volume: 59
Issue: 4
Pages: 2409 - 2417

This paper deals with the stability convergence analysis for SFCE in the sense of Riemann-Liouville derivative. A modified FDDS is developed utilizing the fractionally-shifted Grünwald formula in handling the SFCE. In this orientation, a novel operational matrix based on the implicit scheme is proposed for solving such issue. The stability features of steady states of the SFCE are investigated numerically. Several numerical applications using the well-known SFCE are tested to demonstrate the capability and feasibility of the method. The acquired results indicate that the proposed method is an appropriate tool for solving various fractional systems arises in physics and engineering.

About the journal
JournalData powered by TypesetAlexandria Engineering Journal
PublisherData powered by TypesetElsevier BV
Open AccessNo